# SDR 04FDEA001003

- Difficulty date: April 17, 2004
- Submitted: April 20, 2004
- Operation: Air carrier
- Aircraft: N206FE
- Make and model: Boeing 727-200
- Aircraft serial: 22928
- Aircraft time: 28,924 hours, 16,495 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Nlg Support
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH EA 7-5310-77343; FUSELAGE MAIN FRAME MISDRILLED HOLE REPAIR BS 336.0, RBL 6.5 WL 153.  COMPLIED WITH EA 7-5310-77343 FUSELAGE MAIN FRAME MISDRILLED HOLE REPAIR BS 336.0 RBL 6.5 WL 153 AT MAE.
